Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 31, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at May 26, 2018, 2:54 AM EDT. It took effect at May 26, 2018, 4:00 PM EDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2018, 2:54 AM EDT (06:54 UTC)
- In effect from
- May 26, 2018, 4:00 PM EDT
- Expired
- May 29, 2018, 4:00 AM EDT
- In force
- 60 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
254 WHUS72 KMLB 260654 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 254 AM EDT Sat May 26 2018 AMZ555-572-575-270800- /O.NEW.KMLB.SC.Y.0031.180526T2000Z-180528T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 254 AM EDT Sat May 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT MONDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 4 PM this afternoon to 8 AM EDT Monday. * WINDS...Increasing to 20 knots late this afternoon. * WAVES/SEAS...Seas building to 5 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-270800- /O.NEW.KMLB.SC.Y.0031.180527T1200Z-180528T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 254 AM EDT Sat May 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM EDT SUNDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 8 AM to 10 PM EDT Sunday. * WINDS...Increasing to around 20 knots on Sunday. * WAVES/SEAS...Seas building to 5 to 6 feet by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-570-270800- /O.NEW.KMLB.SC.Y.0031.180527T1200Z-180528T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 254 AM EDT Sat May 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 8 AM Sunday to 8 AM EDT Monday. * WINDS...Increasing to around 20 knots on Sunday. * WAVES/SEAS...Seas building to 5 to 6 feet by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
497 WHUS72 KMLB 261957 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 357 PM EDT Sat May 26 2018 AMZ555-572-575-271400- /O.CON.KMLB.SC.Y.0031.180526T2000Z-180528T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 357 PM EDT Sat May 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...Southeast to south around 20 knots. * WAVES/SEAS...Seas 4 to 6 feet building to 5 to 7 feet on Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-271400- /O.CON.KMLB.SC.Y.0031.180527T1200Z-180528T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 357 PM EDT Sat May 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT SUNDAY... * WINDS...Southeast to south increasing to around 20 knots on Sunday. * WAVES/SEAS...Seas building to 5 to 6 feet on Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-570-271400- /O.CON.KMLB.SC.Y.0031.180527T1200Z-180528T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 357 PM EDT Sat May 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WINDS...Southeast to south increasing to around 20 knots on Sunday. * WAVES/SEAS...Seas 4 to 6 feet building to 5 to 7 feet offshore on Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
899 WHUS72 KMLB 270546 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 146 AM EDT Sun May 27 2018 AMZ550-280200- /O.EXT.KMLB.SC.Y.0031.180527T0800Z-180528T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 146 AM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...Southeast to south increasing to around 25 knots on Sunday. * WAVES/SEAS...Seas building to 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-570-280200- /O.EXT.KMLB.SC.Y.0031.180527T0800Z-180528T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 146 AM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...Southeast increasing to around 25 knots with occasional gusts to gale force beyond 20 miles from the coast into Sunday night. * WAVES/SEAS...Seas 5 to 6 feet building to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-572-575-280200- /O.CON.KMLB.SC.Y.0031.000000T0000Z-180528T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 146 AM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...Southeast increasing to around 25 knots with occasional gusts to gale force beyond 20 miles from the coast into Sunday night. * WAVES/SEAS...Seas 5 to 6 feet building to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
379 WHUS72 KMLB 270650 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 250 AM EDT Sun May 27 2018 AMZ572-575-280200- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-180529T0000Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 250 AM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...Southeast increasing to around 25 knots with occasional gusts to gale force beyond 20 miles from the coast into tonight. * WAVES/SEAS...Seas 5 to 6 feet building to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-280200- /O.EXT.KMLB.SC.Y.0031.180527T0800Z-180529T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 250 AM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...Southeast increasing to around 25 knots with occasional gusts to gale force beyond 20 miles from the coast into Sunday night. * WAVES/SEAS...Seas 5 to 6 feet building to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-280200- /O.CON.KMLB.SC.Y.0031.180527T0800Z-180528T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 250 AM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...Southeast to south increasing to around 25 knots today. * WAVES/SEAS...Seas building to 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-280200- /O.CON.KMLB.SC.Y.0031.180527T0800Z-180528T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 250 AM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...Southeast increasing to around 25 knots with occasional gusts to gale force beyond 20 miles from the coast into tonight. * WAVES/SEAS...Seas 5 to 6 feet building to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-280200- /O.CON.KMLB.SC.Y.0031.000000T0000Z-180528T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 250 AM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS...Southeast increasing to around 25 knots with occasional gusts to gale force beyond 20 miles from the coast into tonight. * WAVES/SEAS...Seas 5 to 6 feet building to 7 to 9 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
178 WHUS72 KMLB 271927 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 327 PM EDT Sun May 27 2018 AMZ550-280800- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-180528T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 327 PM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...Southeast to south 20 to 25 knots into tonight, subsiding to 15 to 20 knots on Monday. * WAVES/SEAS...Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-555-282000- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-180528T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 327 PM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...Southeast to 20 to 25 knots. * WAVES/SEAS...Seas 5 to 7 feet near the coast, up to 8 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-572-575-290000- /O.CON.KMLB.SC.Y.0031.000000T0000Z-180529T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 327 PM EDT Sun May 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...Southeast 25 knots with occasional gusts to gale force. * WAVES/SEAS...Seas 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
713 WHUS72 KMLB 280821 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 421 AM EDT Mon May 28 2018 AMZ550-280930- /O.EXP.KMLB.SC.Y.0031.000000T0000Z-180528T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 421 AM EDT Mon May 28 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft should continue to exercise caution today and tonight for southerly winds up to 15 to 20 knots and seas up to 6 feet. $$ AMZ570-572-575-290800- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-180529T0800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 421 AM EDT Mon May 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...South winds 20 to 25 knots diminishing to 15 to 20 knots tonight. * WAVES/SEAS...Seas 7 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ552-555-282000- /O.CON.KMLB.SC.Y.0031.000000T0000Z-180528T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 421 AM EDT Mon May 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...South winds 20 knots diminishing to 15 to 20 knots tonight. * WAVES/SEAS...Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
627 WHUS72 KMLB 281933 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 333 PM EDT Mon May 28 2018 AMZ552-555-282045- /O.EXP.KMLB.SC.Y.0031.000000T0000Z-180528T2000Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 333 PM EDT Mon May 28 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON... The Small Craft Advisory in effect for the nearshore waters of Brevard County and the Treasure Coast will be allowed to expire; however, small craft operators should continue to exercise caution into tonight as south winds remain between 15 to 20 knots. $$ AMZ570-572-575-290800- /O.CON.KMLB.SC.Y.0031.000000T0000Z-180529T0800Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 333 PM EDT Mon May 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...South winds around 20 knots diminishing to 15 to 20 knots late tonight. * WAVES/SEAS...Seas up to 6 feet through late tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Ulrich
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at May 25, 10:13 PM EDT, 4 hours 41 minutes earlier.
Area forecast discussion, May 25, 10:13 PM EDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1013 PM EDT Fri May 25 2018
.UPDATE...
...Flood Watch in effect for East Central Florida over the Holiday
Weekend...
...Locally Heavy Rainfall is Expected...
Current-Tonight...Daytime heating generated convection has ended and
there were only a few showers occurring in the moist southeast/south
low level flow, mainly over the Atlantic. The GFS has been showing
some drying nudging into east central Florida from the east due to
temporary influence from mid/upper level ridge. Short range models
have been following suit. Therefore, have trimmed back PoPs for the
overnight hours to slight chance along the coast (except chance
along the Treasure Coast).
Previous Discussion...
Saturday...Alberto will move northward into the southeast Gulf into
Sat afternoon with another surge of deep tropical moisture lifting
into southern sections in the morning and central/and nrn interior
sections into the afternoon. The deep moisture will support rain
chances in the likely range from southern sections to Orlando and
Lake county with slightly lower rain chances in the scattered range
for the Volusia coast. With the tropical moisture on the east side
of Alberto making its way to east central Florida, expect the risk
of locally heavy rainfall amounts up to 2-3 inches in localized
areas. A Flood Watch will be in effect from Saturday afternoon
through the holiday weekend. Extensive cloud cover will limit high
temperatures from 80-82 south to 83-85 from Orlando northward.
Saturday night...Alberto should move northward across the central
Gulf with deep moisture continuing and outer tropical rain bands
moving northward over the peninsula. The threat for locally heavy
rain will continue as well as a very low threat for a few storms to
develop rotation with low level helicity increasing Tue-Thu...A wet
pattern persists through at least the middle of next week as a deep
S/SW flow keeps a very moist airmass across the region. Scattered to
numerous showers and thunderstorm expected each day with convective
development becoming more diurnally driven, with greatest coverage
into the afternoon hours. Localized flooding issues will continue to
be a concern due to the rain soaked grounds following the holiday
weekend. across the area overnight. Will continue rain chances from
50-60 percent.
Sunday...Low level flow will become SSE/S with PWATs from 2.1-2.3
inches and a plume of deep tropical moisture continuing over the
peninsula. This set up looks like it will be supportive of northward
moving shower bands with locally heavy rainfall amounts up to 2 to 3
inches. Temps will be held down by persistent cloud cover in the
lower 80s. Rain chances will be near 80 percent.
Memorial Day...Alberto will slow down its forward speed on Monday
and this will keep a deep plume of tropical moisture across eastern
portions of the peninsula. Low level flow from the S/SSW will
continue to focus heavy rain showers across the area. The Flood
Watch will continue through the day with another day with locally
heavy rainfall leading to a concern for flooding in some areas that
experience heavy rain. Rain chances will remain high near 80
percent.
Tue-Thu...A wet pattern persists through at least the middle of next
week as a deep S/SW flow keeps a very moist airmass across the
region. Scattered to numerous showers and thunderstorm expected each
day with convective development becoming more diurnally driven, with
greatest coverage into the afternoon hours. Localized flooding
issues will continue to be a concern due to the rain soaked grounds
following the holiday weekend.
&&
.AVIATION...
Some mid level drying associated with Atlantic ridge is working in
from the east tonight. This will result in mainly VFR, except for a
brief MVFR ceiling which has been noted at a couple sites. A few
showers may also produce MVFR at the coastal terminals, especially
KMLB-KSUA.
Deep moisture associated with Alberto will spread back over the area
on Saturday. There's a chance for onshore moving showers,
especially KMLB-KSUA in the morning, but otherwise the models
suggest a large area of light rain overspreading the area from the
south. This would limit heating and chances for deep convection,
except late in the afternoon from about KMLB-KSUA.
&&
.MARINE...
Tonight-Sat...The pressure gradient across the local waters will
gradually tighten, especially on Sat as Alberto lifts into the lower
Florida Straits. Wind speeds should reach 15-20 knots early Sat in
the south and across the rest of the waters in the afternoon. Seas
on Sat will be a choppy 3-5 feet except 4-6 feet offshore and in the
south nearshore zone. An increasing chance for squalls is indicated
especially across the southern waters Sat afternoon.
Sun-Mon...Hazardous boating conditions likely for southeast/south
winds up to around 25 knots, especially on Sunday.
&&
.HYDROLOGY...
A prolonged period of locally heavy rainfall potential is expected
across east central Florida as Alberto moves northward through the
Gulf of Mexico toward the northern Gulf coast. Daily rainfall
amounts may reach 2-3 inches over multiple days from Saturday
through Memorial Day in localized areas. Storm total rainfall may
reach up to 6-8 inches in spots by Monday. This will cause a concern
for flooding across east central Florida, especially in areas that
received heavy rainfall earlier this month.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch from Saturday afternoon through Monday evening for
Coastal Volusia County-Indian River-Inland Volusia County-
Martin-Northern Brevard County-Northern Lake County-
Okeechobee-Orange-Osceola-Seminole-Southern Brevard County-
Southern Lake County-St. Lucie.
AM...None.
&&
Lascody/BragawHazardous weather outlook, May 25, 6:27 PM EDT, 8 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 627 PM EDT Fri May 25 2018 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-260800- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 627 PM EDT Fri May 25 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. Hazardous weather is not expected overnight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Subtropical Storm Alberto near the Yucatan peninsula will lift northward across the eastern Gulf of Mexico through Memorial Day. This will cause southeast to south winds to pull deep tropical moisture across the region and bring several rounds of widespread showers with isolated lightning storms. The main hazard with this system will be heavy rainfall. Widespread amounts of 3 to 5 inches are forecast with locally higher totals up to 6 or 8 inches possible. This would bring a threat of flooding, especially in areas that have become saturated by heavy rains the last couple weeks. Therefore, a Flood Watch is in effect from Saturday afternoon through Memorial Day. There is also a slight tornado risk in the outer bands of Alberto. Boating conditions will become hazardous over the weekend. Poor to hazardous beach conditions will also exist due to rough surf, a strong northward flowing longshore current, and dangerous rip currents near piers, jetties and reefs. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Lascody
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.